MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.99.3.756

Медицинская библиотека · Chest · 1991

Hypercapnic respiratory failure due to L-tryptophan-induced eosinophilic polymyositis.

Ivey M, Eichenhorn M S, Glasberg M R, Hyzy R C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 24-year-old man presenting with fever, rash, and myalgias subsequently developed hypercapnic respiratory failure and severe limb muscle weakness. Muscle biopsy revealed eosinophilic myositis, due to the ingestion of large quantities of L-tryptophan as a dietary supplement. Complete recovery occurred with corticosteroid administration. Significant involvement of the respiratory muscles can be a predominant feature of this newly described disease entity.

Для цитирования: Ivey M, Eichenhorn M S, Glasberg M R, Hyzy R C. Hypercapnic respiratory failure due to L-tryptophan-induced eosinophilic polymyositis.. Chest. 1991. DOI: 10.1378/chest.99.3.756.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.